# SDR SWAA111422

- Difficulty date: February 15, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 51,232 hours, 41,883 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT LOWER AFT T/E SKIN I/B OF AUX TRACK CRACKED.  REPAIRED SKIN PER SRM.
